I can help out with the Humira pain. I had previously been on Remicade, until I had an allergic reaction on my third dose. So...Humira. Yes, it hurts me too...a lot. But having no other options my doctor and I have found a way to work with/around it. He prescribed some Lidocaine gel for me, which numbs the immediate area. So what I do is put the gel on whatever spot on my leg we're going to be using (DEFINITELY not in the arm, I've heard it hurts even worse), about
an inch in diameter, then I put some plastic wrap over it and put a heating pad on it set to the lowest setting. The heat helps
open up the blood vessles to absorb the gel. I hang out about
10 or 15 minutes like that, I put another round of gel on a few minutes before the injection. Also, keep the Humira in your hand once you take it out of the fridge, the person above is correct, the colder it is the more it hurts, so warm it up in your hand while you're waiting for the gel to take effect. I've found it also helps when the person injecting it squeezes your leg reallly really hard, it helps take away from the serious stinging of the Humira. I usually can't touch the area for a good 15 minutes, but once I can I usually put some ice on the area to help numb it some more. That's my ritutal, like I said, I'm down to Humira or nothing, and nothing just isn't working for me.
Oh, and as far as the vitamins hurting your stomach. That's probably because you were in a multi-vitamin multi-mineral (which most vitamins on the shelf are), which has iron in it. Killer on my stomach. I'm also taking the gummies (flinstones right now
), which are straight up multi-vitamins, no minerals involved.
Has your doc been doing regular blood tests? Is there anything out of the ordinary, high or low? It sounds like you could be anemic, with as tired as you're feeling. And if the Crohn's is active you're probably not absorbing as much as you need to (if much at all). Check on your red blood cells, and possibly on your iron (that's a separate blood test - Ferritin). If your iron is really low and you can't tolerate it by mouth (which sounds likely), iron injections are an option, which I have to have generally once a year - I just don't absorb enough to counteract everything involved with being a girl...
Good luck, let us know how your next injection goes.